# SDR CALA2013110792705

- Difficulty date: October 27, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 41,480 hours, 16,929 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664309
- Part serial: 35
- Condition: Out Of Tolerance
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE RAFT REMOVED IAW AMM FOR JOB CARD CHANGED SLIDE RAFT IAW MM, MR OFF MR25114-035. ON, MR25120-022 OFF.
